# SDR I05R086287

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 859 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 455
- Condition: Failed
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNT FAILED REPLACED MOUNT
